# SDR SWI2025F00433

- Difficulty date: February 15, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP FLANGE OF LBL9 FLOOR BEAM AT FS581 (C-CHECK RO 04/04/2025)REPAIRED CORRODED LBL 9 BEAM SECTION BETWEEN FS571.45 - FS591.60 WITH BEAM SPLICE REPAIR, REF CRJ-700 SRM 53-00-41-201-001-A01 FIGURE 53-00-41-991-830 AND REO 670-53-31-1008 REV -- DATE 2025-02-20COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR AND SKYWEST FORM M-337, BOTH DIGITALLY ATTACHED
